Microgynon

For problems with mental or emotional well being.
Forum rules
NEW USERS HAVE TO WAIT FOR THEIR FIRST POSTS TO BE APPROVED BY AN ADMINISTRATOR. Rules | Essential Information | FAQ | Support | Twitter

Microgynon

Postby xlisa220791x » Mon Dec 12, 2011 2:05 pm

Hi. Sorry if i go on abit, i have quite a bit to say.
Started taking microgynon firstly in the middle of october this year, my mood appeared to be fine, nothing seemed to have changed untill around 3 weeks ago. I was sat in my lecture at uni, and a random thought came into my head saying i didnt love my boyfriend anymore. This was totally out of the blue, as im very much in love with my boyfriend and we have no problems at all. This thought has stayed with me since, it makes me feel anxious, and sick to the stomach and it just wont go away! i am so scared of loosing him, and i cant think why im feeling like this. I cant stop crying, i hate being alone as it makes my anxiety worse, even writing this now is making me really upset. My mum suggested that it could be the pill making me feel like this, as it literally just came on in a day, it wasnt a gradual thing or anything. For this reason i stopped taking the pill around 2 weeks ago, however my symptoms dont appear to have improved, except last friday night i picked up a little bit, the thoughts about my boyfriend disappeard and i seemed quite happy again, however the following day i was back to normal. I honestly feel like im going mad. My mum keeps telling me its my hormones and i need to give it time for the pill to get out of my system, however im convincing myself all this cant be down to one little pill. My boyfriend is my best friend, and i feel so sad that i cant even talk to him about this! i have an appointment with the nurse on wednesday, but i am so scared shes going to tell me the thoughts im feeling are real, and arnt due to hormones. As i said i have moments were i pick up a little bit, so i know that the real me is there somewere. I just cant seem to pick myself up from this, i feel so depressed, i keep looking back at the dates were i felt normal and wishing it was then. I cant understand how ive gone from being so happy with everything, to this. Help needed.
xlisa220791x
Just Landed
Just Landed
 
Posts: 2
Joined: Mon Dec 12, 2011 1:03 pm
Gender: Female

Re: Microgynon

Postby snail » Mon Dec 12, 2011 6:09 pm

OK, what you've described sounds like classic anxiety to me. This feeling of it coming on suddenly with a random terrifying thought is very common - it's essentially an anxiety attack, but it feels as though it's all about the 'bad' thought. It often seems to come out of the blue, but if you look back you'll probably find that you've been under unusual stress and pressure, or worried about something for a while. Has anything happened in the last year that could have caused you significant stress or upset?

Try not to get too obsessed with the thought; it's 'sticking' in your head because it frightens you and you're scared and tired. It's just a symptom. You will eventually get better on your own, but you may want to see your doctor and discuss things like counselling or possibly short-term antidepressants.

I don't think this is to do with the Pill, but by all means stay off it for a while.
How we spend our days is how we spend our lives.

Annie Dillard
User avatar
snail
Site Admin
Site Admin
 
Posts: 4337
Joined: Sun Sep 02, 2007 8:59 pm
Location: Your guess is as good as mine.
Gender: Female

Re: Microgynon

Postby xlisa220791x » Tue Dec 13, 2011 10:16 am

Thankyou for your reply :) I started a nursing course in April, and I suppose thinking back I've been getting quite worried about that, with all the placements and exams and things, but its never seemed to have got to me that much! It is honestly the worst feeling in the world, especially as it involves my boyfriend who I love very much! Its scarying me though because the more I'm thinking this horrible thought the more I'm starting to believe it and doubt myself, this makes me feel worse ! I just feel so helpless like its never going to go aaway! I hate being away from my boyfriend because the thoughts come on much stronger, but then I'm also worried of seeing him sometimes in case I have the doubts when I'm with him. Its making me feel so ill and I'm just tired all the time for worrying ! I keep telling myself that maybe its just me, and maybe I just don't love him anymore, but the thought of that makes me feel so sick! :( I can't understand how its just come on within a day! :s
xlisa220791x
Just Landed
Just Landed
 
Posts: 2
Joined: Mon Dec 12, 2011 1:03 pm
Gender: Female

Re: Microgynon

Postby captainf » Thu Dec 15, 2011 12:44 am

How did the appointment with the nurse go? Did she confirm that it could be the pill causing this?
I think that the fact that this bothers you so much dictates you do love your boyfriend. I think sometimes we can sometimes randomly think things that leave us feeling quite bad and thats the ultimate problem really. I think you had a random thought about not loving your boyfriend and now you feel guilty for thinking it and feel sad that you could even think such a thing. Its not your fault.
Although it would be interesting to see what the nurse said.
Good luck with your nurses course. After having spent 3 weeks in hospital back in July, I have nothing but respect for nurses and the job they do.
Remember how the runway lights looked one night long ago when you were lost and found your way, and how-you still dont know?
User avatar
captainf
Long Term Lodger
Long Term Lodger
 
Posts: 4763
Joined: Thu Aug 14, 2003 6:28 pm
Location: Milton Keynes
Gender: Male


Return to Mental wellbeing

Who is online

Users browsing this forum: No registered users and 1 guest